# SDR HALA2013100400131

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 17,926 hours, 13,749 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START ANTI-SKID FAIL, RETURNED TO GATE, BRAKE RETURN LINE SHUTOFF VALVES.  FOUND RT BRAKE LINE,  SHUTOFF VALVE INOPERATIVE.
